| Catalog Number |
4043E |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the syringe leaked in the cap when they are filled, and blood was leaking.There were unknown patient harm or adverse effects reported as a result of the event.
Additional Manufacturer Narrative
This complaint was incorrectly filed under this registration number, please reference mrn (b)(4) for details pertinent to this event.